# SDR SWAA2021110531142

- Difficulty date: October 19, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED FOR THE AFT CARGO VACUUM WASTE TANK ENCLOSURE SUPPORT INSTL STA 947.5 LBL 10 ; / [01] REMOVED AND INSTALLED NEW FITTING IAW SRM 51-40-02.; [02] INSPECTED
